# SDR CALA2013110592671

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,517 hours, 17,490 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 EXHAUST TAIL CONE LOWER FIXED VERTICAL FAIRING INBD SIDE MISSING ONE RIVET.  REPLACED FASTENER WITH CR3524-5 FASTENER IAW MT 78-001.STEP O.2.
